MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE44  

ENCORE MEDICAL, L.P. DJO SURGICAL; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE44  
Catalog Number 411-00-144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient's required revision surgery due to infection.The implants were removed, the joint was decontaminated and the implants were replaced.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, UNIPOLAR, MODULAR, ENCORE SIZE44  
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23343462
Report Number1644408-2025-01546
Device Sequence Number12751951
Product Code KWL
UDI-Device Identifier00888912076791
UDI-Public00888912076791
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K973614
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number411-00-144
Device Lot Number911B1068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-350 LOT CODE 931B2027
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale